# SDR FDEA202505260812

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,887 hours, 27,135 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: 500
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER O/B HINGE ARM UPPER SKIN FOUND DELAMINATION. SIZE: 63MM*   40MM, DEPTH: 1.56MM COMPLIED WITH EA: 6-5750-T0383369 P1 , TITLE: WING - FLIGHT SURFACES - LH #5 SPOILER TOP   SKIN UPPER SURFACE DELAMINATION ABOVE CENTER HINGE ARM. AND PER A300-600 SRM 57-72-  11-201 PARA. 12. REPAIRED LH WING #5 SPOILER CENTER O/B HINGE ARM UPPER SKIN. THIS IS   CATEGORY A REPAIR. RSC TRACKING EA: 6-5750-T0383369 WAS ISSUED. MAJOR REPAIR IAW   FEDEX GMM6-2-100. SEE WRI 57506900 FOR WORK DETAILS.
